Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 9 of 14 found articles
 
 
  On the stability radius for linear time-delay systems
 
 
Title: On the stability radius for linear time-delay systems
Author: Malyshev, Alexander
Sadkane, Miloud
Appeared in: BIT
Paging: Volume 64 () nr. 1 pages xx
Year: 2024-01-30
Contents:
Publisher: Springer Netherlands, Dordrecht
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 9 of 14 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands